# SDR AU960110

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: AL366
- Condition: Failed
- Location: Turbine Engine O
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 ENGINE DRIVEN OIL PUMP FAILED DUE TO GEAR WEAR AND EROSION OFTHE HOUSING GEAR POCKETS - ALUMINIUM METAL CONTAMINATION OF OILFILTER
